×

Cohomologie des schémas en groupes sur les courbes définies sur les corps quasi-finis et loi de réciprocité. (Cohomology of group schemes over curves defined over quasi-finite fields and reciprocity law). (French) Zbl 0604.14034

The author generalizes some known results of G. Harder on cohomology of semi-simple split algebraic groups [Invent. Math. 4, 165- 191 (1967; Zbl 0158.395)] to a larger class of global base fields.
Reviewer: I.Dolgachev

MSC:

14L10 Group varieties
20G10 Cohomology theory for linear algebraic groups

Citations:

Zbl 0158.395
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Douai, J. C., (The“se de doctorat d”e´tat (1976), Universite´de Lille)
[2] Douai, J. C., C. R. Acad. Sci. Paris, Se´r. A, 280, 321 (1975) · Zbl 0328.20036
[3] Douai, J. C., C. R. Acad. Sci. Paris, 281, 1077 (1975) · Zbl 0362.20030
[4] Douai, J. C., C. R. Acad. Sci. Paris, 285, 325 (1977) · Zbl 0367.14018
[5] Douai, J. C., C. R. Acad. Sci. Paris, 290, 407 (1980) · Zbl 0432.14015
[6] Douai, J. C., J. Algebra, 79, 68-77 (1982), n ° 1 · Zbl 0502.14005
[7] Douai, J. C., Actes du Vlie‘me congre‘s des mathe´maticiens de langue latines, (Actualite´s mathe´matiques (1982), Gauthier-Villars: Gauthier-Villars Paris), 235-238
[8] Douai, J. C.; Touibi, C., Acta Arith., 42, 101-106 (1982), et l’errata correspondant · Zbl 0466.12005
[9] Giraud, J., Cohomologie non abe´lienne, (Grundlehren der mathematischen Wissenschaften n∘ 179 (1971), Springer-Verlag: Springer-Verlag New-York/Berlin) · Zbl 0135.02301
[10] Harder, G., Math. Z., 92, 396-415 (1966) · Zbl 0152.01001
[11] Harder, G., Invent. Math., 4, 165-191 (1967) · Zbl 0158.39502
[12] Lang, S.; Tate, J., Amer. J. Math., 80, 659-684 (1958) · Zbl 0097.36203
[13] Ogg, A. P., Ann. of Math., 76, No. 2, 185-212 (1962) · Zbl 0121.38002
[14] Rim, D. S.; Whaples, G., Nagoya Math. J., 27, 323-329 (1966) · Zbl 0149.29601
[15] de Geometrie^Alge´brique, Se´minaire, (Lectures Notes in Mathematics, Vols. 151-153 (1970), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New-York), 1963-1964 (note´S.G.A.D)
[16] Tate, J., Invent. Math., 23, 179-206 (1974) · Zbl 0296.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.